X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Newspaper Article (393) 393
Journal Article (317) 317
Magazine Article (9) 9
Book Chapter (6) 6
Book Review (6) 6
Book / eBook (5) 5
Dissertation (5) 5
Government Document (1) 1
Paper (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (163) 163
feller, bob (140) 140
statistics & probability (96) 96
mathematics, applied (78) 78
professional baseball (56) 56
mathematics - probability (45) 45
markov processes (40) 40
probability theory and stochastic processes (40) 40
analysis (39) 39
feller process (37) 37
baseball (32) 32
mathematical analysis (31) 31
strong feller property (30) 30
feller semigroups (28) 28
probability (28) 28
feller property (27) 27
index medicus (26) 26
feller semigroup (25) 25
mathematics, general (24) 24
operators (24) 24
60j35 (22) 22
humans (22) 22
studies (22) 22
feller processes (21) 21
uniqueness (21) 21
semigroups (20) 20
athletes (19) 19
differential equations (19) 19
potential theory (19) 19
60j60 (18) 18
stability (18) 18
williams, ted (18) 18
aged (17) 17
dirichlet forms (17) 17
female (17) 17
ryan, nolan (17) 17
functional analysis (16) 16
mays, willie (16) 16
ruth, george herman (16) 16
applied mathematics (15) 15
geometry (15) 15
male (15) 15
markov-processes (15) 15
partial differential equations (15) 15
statistics, general (15) 15
60j75 (14) 14
approximation (14) 14
convergence (14) 14
diffusion (14) 14
ergodicity (14) 14
faller, grainne (14) 14
levy process (14) 14
robinson, jackie (14) 14
symbol (14) 14
applications of mathematics (13) 13
existence (13) 13
mathematical models (13) 13
spahn, warren (13) 13
47d07 (12) 12
exponential ergodicity (12) 12
lévy process (12) 12
mantle, mickey (12) 12
museums (12) 12
paige, satchel (12) 12
60j25 (11) 11
aaron, hank (11) 11
brownian motion (11) 11
criteria (11) 11
density (11) 11
dimaggio, joe (11) 11
rivera, mariano (11) 11
seaver, tom (11) 11
stochastic processes (11) 11
60h15 (10) 10
fellers, rich (10) 10
gait (10) 10
jeter, derek (10) 10
levy processes (10) 10
markov analysis (10) 10
strong feller (10) 10
systems (10) 10
walking (10) 10
60h10 (9) 9
accidental falls - prevention & control (9) 9
aged, 80 and over (9) 9
berra, yogi (9) 9
computer simulation (9) 9
dirichlet problem (9) 9
equations (9) 9
fallers (9) 9
falls (9) 9
infinity (9) 9
markov chains (9) 9
martingale problem (9) 9
mathematical functions (9) 9
mathematics - analysis of pdes (9) 9
mathematics, interdisciplinary applications (9) 9
older-adults (9) 9
statistics (9) 9
47d06 (8) 8
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (735) 735
French (4) 4
German (4) 4
Chinese (3) 3
Korean (2) 2
Croatian (1) 1
Japanese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 03/2020, Volume 43, Issue 5, pp. 2117 - 2136
In this paper, we establish the existence and uniqueness of invariant measures for a class of semilinear stochastic partial differential equations driven by multiplicative noise on a bounded domain... 
invariant measures | irreducibility | strong Feller property | space‐time white noise | semilinear partial differential equations | EXISTENCE | MATHEMATICS, APPLIED | space-time white noise | STRONG FELLER | UNIQUENESS | White noise | Partial differential equations | Burgers equation | Mathematical analysis
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 03/2016, Volume 368, Issue 3, pp. 1871 - 1910
In this paper, as a main result, we derive a Chung-Fuchs type condition for the recurrence of Feller processes associated with pseudo-differential operators.... 
Recurrence | Stable-like process | Feller process | Symbol | Lévy measure | Pruitt indices | Feller-Dynkin diffusion | Transience | recurrence | CRITERIA | MATHEMATICS | symbol | Levy measure | GROWTH | transience | stable-like process | OPERATORS
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 3/2012, Volume 25, Issue 1, pp. 144 - 170
We show on- and off-diagonal upper estimates for the transition densities of symmetric Lévy and Lévy-type processes. To get the on-diagonal estimates, we prove... 
Feller process | Bernstein function | Lévy process | Dirichlet form | Probability Theory and Stochastic Processes | Mathematics | Statistics, general | Large deviations | 60J35 | 31C25 | Carré du champ operator
Journal Article
Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability, ISSN 1350-7265, 11/2013, Volume 19, Issue 5A, pp. 2010 - 2032
Journal Article
Annals of Finance, ISSN 1614-2446, 5/2014, Volume 10, Issue 2, pp. 291 - 314
...Ann Finance (2014) 10:291–314 DOI 10.1007/s10436-013-0245-2 RESEARCH ARTICLE On a class of diverse market models Andrey Sarantsev Received: 24 January 2013... 
Finance/Investment/Banking | Macroeconomics/Monetary Economics | Stochastic Portfolio Theory | G10 | Arbitrage opportunity | Diverse markets | Quantitative Finance | Feller’s test | Economics / Management Science | Feller's test | Financial analysis | Models | Studies | Investment policy | Portfolio management | Financial services
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 353, Issue 2, pp. 497 - 507
We prove a smoothing property and the irreducibility of transition semigroups corresponding to a class of semilinear stochastic equations on a separable Hilbert space H... 
Irreducible transition semigroups | Invariant measures | Strong Feller property | MATHEMATICS | MATHEMATICS, APPLIED | DIFFUSIONS
Journal Article
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, ISSN 0246-0203, 05/2020, Volume 56, Issue 2, pp. 1440 - 1464
We study a class of R-d-valued continuous strong Markov processes that are generated, only locally, by an ultra-parabolic operator with coefficients that are regular w.r.t... 
TAYLOR FORMULA | Strong Feller property | Kolmogorov equations | Intrinsic Holder spaces | STATISTICS & PROBABILITY | Local densities | Hormander condition | Intrinsic geometry
Journal Article
Journal of functional analysis, ISSN 0022-1236, 08/2010, Volume 259, Issue 3, pp. 690 - 730
We establish conditions for the Lp-independence of spectral bounds of Feynman-Kac semigroup by continuous additive functionals whose Revuz measures are smooth measures of Kato class having non... 
Irreducibility | Doubly Feller property | Strong Feller property | Kato class | Dirichlet forms | Extended Kato class | Continuous additive functional of zero energy | Feller property | Feynman-Kac semigroup | Absolute continuity condition | Local Kato class | Symmetric Markov processes
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 07/2015, Volume 125, Issue 7, pp. 2603 - 2642
For α∈(0,2) and M>0, we consider a family of nonlocal operators {Δ+aαΔα/2,a∈(0,M]} on Rd under Kato class gradient perturbation... 
Transition density | Lévy system | Positivity | Kato class | Heat kernel | Perturbation | Feller semigroup
Journal Article
Symmetry (Basel), ISSN 2073-8994, 04/2020, Volume 12, Issue 4, p. 570
We show uniqueness in law for a general class of stochastic differential equations in R d , d... 
degenerate stochastic differential equation | strong Feller semigroup | martingale problem | weak existence | uniqueness in law
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 05/2018, Volume 128, Issue 5, pp. 1466 - 1484
We study the behavior of the capital process of a continuous Bayesian mixture of fixed proportion betting strategies in the one-sided unbounded forecasting... 
Constant-proportion betting strategy | Upper class | Erdős–Feller–Kolmogorov–Petrowsky law of the iterated logarithm | One-sided unbounded game | Self-normalized processes | STATISTICS & PROBABILITY | SELF-NORMALIZED SUMS | Erdos-Feller-Kolmogorov-Petrowsky law of the iterated logarithm
Journal Article
JOURNAL OF THEORETICAL PROBABILITY, ISSN 0894-9840, 03/2012, Volume 25, Issue 1, pp. 144 - 170
We show on- and off-diagonal upper estimates for the transition densities of symmetric L,vy and L,vy-type processes. To get the on-diagonal estimates, we prove... 
Bernstein function | SPACES | STATISTICS & PROBABILITY | Large deviations | SYMMETRIC JUMP-PROCESSES | Feller process | UPPER-BOUNDS | FELLER SEMIGROUPS | Dirichlet form | Levy process | SETS | DIRICHLET FORMS | GENERALIZED SMOOTHNESS | EQUATION | Carre du champ operator | PSEUDO DIFFERENTIAL-OPERATORS | FUNDAMENTAL SOLUTION
Journal Article
Electronic Journal of Probability, ISSN 1083-6489, 2015, Volume 20, pp. 1 - 28
In this paper we establish local estimates for the first passage time of a subordinator under the assumption that it belongs to the Feller class, either at zero or infinity, having as a particular... 
Subordinators | Feller class | First passage time distribution | Local limit theorems | STATISTICS & PROBABILITY | first passage time distribution | local limit theorems | LEVY PROCESSES
Journal Article
Electronic Journal of Probability, ISSN 1083-6489, 2012, Volume 17, pp. 1 - 21
... for any non-degenerate X-1 with finite expectation, if and only if Y-1 is in the centered Feller class. 
Self-normalized sums | Stable distributions | Feller class | stable distributions | CONVERGENCE | STATISTICS & PROBABILITY | Mathematics - Probability
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 02/2013, Volume 123, Issue 2, pp. 490 - 522
... (∞) are continuous for any nondegenerate F with finite expectation if and only if Vt belongs to the centered Feller class at 0... 
Feller class | Stable distributions | Lévy process | Self-normalization | STATISTICS & PROBABILITY | LAWS | Levy process
Journal Article
ESAIM - Probability and Statistics, ISSN 1292-8100, 2004, Volume 8, pp. 76 - 86
  We provide an extension of topological methods applied to a certain class of Non Feller Models which we call Quasi-Feller... 
Markov chain | Quasi-Feller | Invariant measure | Markov switching | Feller | Geometric ergodicity | ARCH models | Ergodic | Rate of convergence | Law | Arches | Markov processes | Mathematical models | Topology | Statistics | Switching | Ergodic processes
Journal Article
Annales de l'Institut Fourier, ISSN 0373-0956, 2013, Volume 63, Issue 4, pp. 1227 - 1262
The second author had previously obtained explicit generating functions for moments of characteristic polynomials of permutation matrices (n points). In this... 
Feller coupling | Associated class functions | Asymptotics of moments | Symmetric group | Characteristic polynomial | Generating functions | MATHEMATICS | characteristic polynomial | PERMUTATION MATRICES | generating functions | symmetric group | asymptotics of moments | associated class functions
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2016, Volume 59, Issue 2, pp. 239 - 260
Journal Article
Berkeley journal of employment and labor law, ISSN 1067-7666, 1/2015, Volume 36, Issue 1, pp. 205 - 213
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.